# SDR IPXA09156233

- Difficulty date: May 30, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 5,649 hours, 3,454 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 YR REPAIR-SURVEY SEQUENCE NR 160-W4-01 HAS DAMAGE TO PREVIOUS REPAIR GOUGED.  REMOVED OLD REPAIR, FABRICATED AND INSTALLED NEW DOUBLER IAW A300-600F 57-50-00 PARA 4E FIG. 205.
